# SDR 96UAL900847

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7298U
- Make and model: Boeing 727222
- Aircraft serial: 21893
- Engine: Pwa JT8D15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Tube Elbow
- Part number: 69186128
- Condition: Cracked
- Location: Nr 3 Tank
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED FUEL TRANSFER FROM TANK 3 WHILE X-FEEDING.  NR 3 TANK QUANTITY DECREASED 700 POUNDS IN ONE HOUR.  *S/D*  REPLACED NR 3 TANK VENT TUBE ELBOW.
